View More View Less
  • 1 Aligarh Muslim University Department of Mathematics Aligarh 202002 India
  • | 2 Fatih University Department of Mathematics, Faculty of Arts and Sciences The Hadımköy Campus, Büyükçekmece 34500 İstanbul Turkey
Restricted access

Purchase article

USD  $25.00

1 year subscription (Individual Only)

USD  $800.00
In this study, we define the spaces
\documentclass{aastex} \usepackage{amsbsy} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{bm} \usepackage{mathrsfs} \usepackage{pifont} \usepackage{stmaryrd} \usepackage{textcomp} \usepackage{upgreek} \usepackage{portland,xspace} \usepackage{amsmath,amsxtra} \usepackage{bbm} \pagestyle{empty} \DeclareMathSizes{10}{9}{7}{6} \begin{document} $$\tilde M_u ,\,\tilde C_p ,\,\tilde C_{0p} ,\,\tilde C_{bp} ,\,\tilde C_r \,{\text{and}}\,\tilde L_q$$ \end{document}
of double sequences whose Cesàro transforms are bounded, convergent in the Pringsheim’s sense, null in the Pringsheim’s sense, both convergent in the Pringsheim’s sense and bounded, regularly convergent and absolutely q-summable, respectively, and also examine some properties of those sequence spaces. Furthermore, we show that these sequence spaces are Banach spaces. We determine the alpha-dual of the space
\documentclass{aastex} \usepackage{amsbsy} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{bm} \usepackage{mathrsfs} \usepackage{pifont} \usepackage{stmaryrd} \usepackage{textcomp} \usepackage{upgreek} \usepackage{portland,xspace} \usepackage{amsmath,amsxtra} \usepackage{bbm} \pagestyle{empty} \DeclareMathSizes{10}{9}{7}{6} \begin{document} $$\tilde M_u$$ \end{document}
and the β(bp)-dual of the space
\documentclass{aastex} \usepackage{amsbsy} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{bm} \usepackage{mathrsfs} \usepackage{pifont} \usepackage{stmaryrd} \usepackage{textcomp} \usepackage{upgreek} \usepackage{portland,xspace} \usepackage{amsmath,amsxtra} \usepackage{bbm} \pagestyle{empty} \DeclareMathSizes{10}{9}{7}{6} \begin{document} $$\tilde C_r$$ \end{document}
, and β(ϑ)-dual of the space
\documentclass{aastex} \usepackage{amsbsy} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{bm} \usepackage{mathrsfs} \usepackage{pifont} \usepackage{stmaryrd} \usepackage{textcomp} \usepackage{upgreek} \usepackage{portland,xspace} \usepackage{amsmath,amsxtra} \usepackage{bbm} \pagestyle{empty} \DeclareMathSizes{10}{9}{7}{6} \begin{document} $$\tilde C_\eta$$ \end{document}
of double sequences, where ϑ, η ∈ {p, bp, r}. Finally, we characterize the classes (
\documentclass{aastex} \usepackage{amsbsy} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{bm} \usepackage{mathrsfs} \usepackage{pifont} \usepackage{stmaryrd} \usepackage{textcomp} \usepackage{upgreek} \usepackage{portland,xspace} \usepackage{amsmath,amsxtra} \usepackage{bbm} \pagestyle{empty} \DeclareMathSizes{10}{9}{7}{6} \begin{document} $$\tilde C_{bp}$$ \end{document}
: Cϑ) and (μ:
\documentclass{aastex} \usepackage{amsbsy} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{bm} \usepackage{mathrsfs} \usepackage{pifont} \usepackage{stmaryrd} \usepackage{textcomp} \usepackage{upgreek} \usepackage{portland,xspace} \usepackage{amsmath,amsxtra} \usepackage{bbm} \pagestyle{empty} \DeclareMathSizes{10}{9}{7}{6} \begin{document} $$\tilde C_\vartheta$$ \end{document}
) for ϑ ∈ {p, bp, r} of four dimensional matrix transformations, where μ is any given space of double sequences.
  • Alotaibi, A.M. and Çakan, C., The Riesz convergence and Riesz core of double sequences, J. Inequal. Appl., 2012, 2012:56, 8 pp.

    Çakan C. , 'The Riesz convergence and Riesz core of double sequences ' (2012 ) 2012 J. Inequal. Appl. : 8 -.

    • Search Google Scholar
  • Altay, B. and Başar, F., Matrix mappings on the space bs(p) and its α-, β- and γ-duals, Aligarh Bull. Math., 21 (2002), 79–91.

    Başar F. , 'Matrix mappings on the space bs(p) and its α-, β- and γ-duals ' (2002 ) 21 Aligarh Bull. Math. : 79 -91.

    • Search Google Scholar
  • Altay, B. and Başar, F., On the space of sequences of p-bounded variation and related matrix mappings, Ukrainian Math., J., 55(1) (2003), 136–147.

    Başar F. , 'On the space of sequences of p-bounded variation and related matrix mappings ' (2003 ) 55 Ukrainian Math., J. : 136 -147.

    • Search Google Scholar
  • Altay, B. and Başar, F., Some new spaces of double sequences, J. Math. Anal. Appl., 309(1) (2005), 70–90.

    Başar F. , 'Some new spaces of double sequences ' (2005 ) 309 J. Math. Anal. Appl. : 70 -90.

  • Başar, F., Summability Theory and Its Applications, Bentham Science Publishers, e-books, Monographs, İstanbul, 2012, ISBN: 978-1-60805-420-6.

    Başar F. , '', in Summability Theory and Its Applications , (2012 ) -.

  • Başar, F. and Sever, Y., The space q of double sequences, Math. J. Okayama Univ., 51 (2009), 149–157.

    Sever Y. , 'The space ℒq of double sequences ' (2009 ) 51 Math. J. Okayama Univ. : 149 -157.

    • Search Google Scholar
  • Boos, J., Classical and Modern Methods in Summability, Oxford University Press Inc., New York, 2000.

    Boos J. , '', in Classical and Modern Methods in Summability , (2000 ) -.

  • Gökhan, A. and Çolak, R., The double sequence spaces c2 P (p) and c2 BP (p), Appl. Math. Comput., 157(2) (2004), 109–147.

    Çolak R. , 'The double sequence spaces c2P (p) and c2BP (p) ' (2004 ) 157 Appl. Math. Comput. : 109 -147.

    • Search Google Scholar
  • Gökhan, A. and Çolak, R., Double sequence space 2 (p), ibid., 160(1) (2005), 147–153.

    Çolak R. , 'Double sequence space ℒ2∞ (p) ' (2005 ) 160 ibid. : 147 -153.

  • Hamilton, H.J., Transformations of multiple sequences, Duke Math. J., 2 (1936), 29–60.

    Hamilton H.J. , 'Transformations of multiple sequences ' (1936 ) 2 Duke Math. J. : 29 -60.

  • Móricz, F., Extensions of the spaces c and c0 from single to double sequences, Acta Math. Hungar., 57 (1991), 129–136.

    Móricz F. , 'Extensions of the spaces c and c0 from single to double sequences ' (1991 ) 57 Acta Math. Hungar. : 129 -136.

    • Search Google Scholar
  • Mursaleen, M., Almost strongly regular matrices and a core theorem for double sequences, J. Math. Anal. Appl., 293(2) (2004), 523–531.

    Mursaleen M. , 'Almost strongly regular matrices and a core theorem for double sequences ' (2004 ) 293 J. Math. Anal. Appl. : 523 -531.

    • Search Google Scholar
  • Mursaleen, M. and Edely, O. H. H., Statistical convergence of double sequences, J. Math. Anal. Appl., 288(1) (2003), 223–231.

    Edely O. H. H. , 'Statistical convergence of double sequences ' (2003 ) 288 J. Math. Anal. Appl. : 223 -231.

    • Search Google Scholar
  • Mursaleen, M. and Edely, O. H. H., Almost convergence and a core theorem for double sequences, J. Math. Anal. Appl., 293(2) (2004), 532–540.

    Edely O. H. H. , 'Almost convergence and a core theorem for double sequences ' (2004 ) 293 J. Math. Anal. Appl. : 532 -540.

    • Search Google Scholar
  • Mursaleen, M. and Mohiuddine, S.A., Convergence Methods For Double Se-quences and Applications, Springer, New Delhi — Heidelberg — New York — Dordrecht — London, 2014.

    Mohiuddine S.A. , '', in Convergence Methods For Double Se-quences and Applications , (2014 ) -.

  • Robison, G.M., Divergent double sequences and series, Amer. Math. Soc. Trans., 28 (1926), 50–73.

    Robison G.M. , 'Divergent double sequences and series ' (1926 ) 28 Amer. Math. Soc. Trans. : 50 -73.

    • Search Google Scholar
  • Zeltser, M., Investigation of Double sequence spaces by soft and hard analitical methods, Dissertationes Mathematicae Universtaties Tartuensis 25, Tartu University Press, Univ. of Tartu, Faculty of Mathematics and Computer Science, Tartu, 2001.

    Zeltser M. , '', in Investigation of Double sequence spaces by soft and hard analitical methods , (2001 ) -.

  • Zeltser, M., On conservative matrix methods for double sequence spaces, Acta Math. Hung., 95(3) (2002), 225–242.

    Zeltser M. , 'On conservative matrix methods for double sequence spaces ' (2002 ) 95 Acta Math. Hung. : 225 -242.

    • Search Google Scholar
  • Zeltser, M., Mursaleen, M. and Mohiuddine, S.A., On almost conservative matrix methods for double sequence spaces, Publ. Math. Debrecen, 75 (2009), 387–399.

    Mohiuddine S.A. , 'On almost conservative matrix methods for double sequence spaces ' (2009 ) 75 Publ. Math. Debrecen : 387 -399.

    • Search Google Scholar

Editors in Chief

Gábor SIMONYI (Rényi Institute of Mathematics)
András STIPSICZ (Rényi Institute of Mathematics)
Géza TÓTH (Rényi Institute of Mathematics) 

Managing Editor

Gábor SÁGI (Rényi Institute of Mathematics)

Editorial Board

  • Imre BÁRÁNY (Rényi Institute of Mathematics)
  • Károly BÖRÖCZKY (Rényi Institute of Mathematics and Central European University)
  • Péter CSIKVÁRI (ELTE, Budapest) 
  • Joshua GREENE (Boston College)
  • Penny HAXELL (University of Waterloo)
  • Andreas HOLMSEN (Korea Advanced Institute of Science and Technology)
  • Ron HOLZMAN (Technion, Haifa)
  • Satoru IWATA (University of Tokyo)
  • Tibor JORDÁN (ELTE, Budapest)
  • Roy MESHULAM (Technion, Haifa)
  • Frédéric MEUNIER (École des Ponts ParisTech)
  • Márton NASZÓDI (ELTE, Budapest)
  • Eran NEVO (Hebrew University of Jerusalem)
  • János PACH (Rényi Institute of Mathematics)
  • Péter Pál PACH (BME, Budapest)
  • Andrew SUK (University of California, San Diego)
  • Zoltán SZABÓ (Princeton University)
  • Martin TANCER (Charles University, Prague)
  • Gábor TARDOS (Rényi Institute of Mathematics)
  • Paul WOLLAN (University of Rome "La Sapienza")

STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA
Gábor Sági
Address: P.O. Box 127, H–1364 Budapest, Hungary
Phone: (36 1) 483 8344 ---- Fax: (36 1) 483 8333
E-mail: smh.studia@renyi.mta.hu

Indexing and Abstracting Services:

  • CompuMath Citation Index
  • Essential Science Indicators
  • Mathematical Reviews
  • Science Citation Index Expanded (SciSearch)
  • SCOPUS
  • Zentralblatt MATH
2020  
Total Cites 536
WoS
Journal
Impact Factor
0,855
Rank by Mathematics 189/330 (Q3)
Impact Factor  
Impact Factor 0,826
without
Journal Self Cites
5 Year 1,703
Impact Factor
Journal  0,68
Citation Indicator  
Rank by Journal  Mathematics 230/470 (Q2)
Citation Indicator   
Citable 32
Items
Total 32
Articles
Total 0
Reviews
Scimago 24
H-index
Scimago 0,307
Journal Rank
Scimago Mathematics (miscellaneous) Q3
Quartile Score  
Scopus 139/130=1,1
Scite Score  
Scopus General Mathematics 204/378 (Q3)
Scite Score Rank  
Scopus 1,069
SNIP  
Days from  85
submission  
to acceptance  
Days from  123
acceptance  
to publication  
Acceptance 16%
Rate

2019  
Total Cites
WoS
463
Impact Factor 0,468
Impact Factor
without
Journal Self Cites
0,468
5 Year
Impact Factor
0,413
Immediacy
Index
0,135
Citable
Items
37
Total
Articles
37
Total
Reviews
0
Cited
Half-Life
21,4
Citing
Half-Life
15,5
Eigenfactor
Score
0,00039
Article Influence
Score
0,196
% Articles
in
Citable Items
100,00
Normalized
Eigenfactor
0,04841
Average
IF
Percentile
13,117
Scimago
H-index
23
Scimago
Journal Rank
0,234
Scopus
Scite Score
76/104=0,7
Scopus
Scite Score Rank
General Mathematics 247/368 (Q3)
Scopus
SNIP
0,671
Acceptance
Rate
14%

 

Studia Scientiarum Mathematicarum Hungarica
Publication Model Hybrid
Submission Fee none
Article Processing Charge 900 EUR/article
Printed Color Illustrations 40 EUR (or 10 000 HUF) + VAT / piece
Regional discounts on country of the funding agency World Bank Lower-middle-income economies: 50%
World Bank Low-income economies: 100%
Further Discounts Editorial Board / Advisory Board members: 50%
Corresponding authors, affiliated to an EISZ member institution subscribing to the journal package of Akadémiai Kiadó: 100%
Subscription fee 2022

Online subsscription: 688 EUR / 860 USD
Print + online subscription: 776 EUR / 970 USD

Subscription Information Online subscribers are entitled access to all back issues published by Akadémiai Kiadó for each title for the duration of the subscription, as well as Online First content for the subscribed content.
Purchase per Title Individual articles are sold on the displayed price.

Studia Scientiarum Mathematicarum Hungarica
Language English
French
German
Size B5
Year of
Foundation
1966
Volumes
per Year
1
Issues
per Year
4
Founder Magyar Tudományos Akadémia  
Founder's
Address
H-1051 Budapest, Hungary, Széchenyi István tér 9.
Publisher Akadémiai Kiadó
Publisher's
Address
H-1117 Budapest, Hungary 1516 Budapest, PO Box 245.
Responsible
Publisher
Chief Executive Officer, Akadémiai Kiadó
ISSN 0081-6906 (Print)
ISSN 1588-2896 (Online)